# SDR ASAA1047936

- Difficulty date: April 28, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 55,828 hours, 34,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431286SP
- Condition: Chafed
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FOREFLAP LOWER LEADING SKIN IS CHAFED 6 IN FROM I/B END.  REMOVED EXISTING REPAIR DOUBLER, FABRICATED NEW DOUBLER AND INSTALLED.
